# SDR USAA920071357

- Difficulty date: December 7, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 58,170 hours, 26,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003400000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-6 CHECK - DELAMINATION ON CABIN FLOOR PANEL 241JF , BS 1869/FR42 - BS 2136/FR47, -Y254 - Y254.  REPLACED CABIN FLOOR PANEL 241JF, BS 1869/FR42 - BS 2136/FR47, -Y254 - Y254 IAW A320 SRM 53-02-00 TABLE 103 AND IRM 9701 REV F.
